# SDR SWIA200413592

- Difficulty date: July 15, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 13,212 hours, 19,023 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT PACK BLOWING SMOKE INTO THE AIR CONDITIONING SYSTEM.  PERFORMED AIR CONDITIONING SYSTEM OPERATIONAL CHECK PER MM 21-50-00.  SYSTEM OPERATIONAL CHECK GOOD.
